Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 12, 2011, 9:00 PM MDT for Elbert County, Colorado. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 9:00 PM MDT (03:00 UTC)
- Expired
- Jul 12, 2011, 10:00 PM MDT
- In force
- 60 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 58 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 9:05 PM MDT | TSTM WND GST 50 | 4 Ese Elbert, CO | |
| Jul 12, 9:05 PM MDT | HAIL 1 | 4 Ese Elbert, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS55 KBOU 130300
SVRBOU
COC039-130400-
/O.NEW.KBOU.SV.W.0141.110713T0300Z-110713T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO
* UNTIL 1000 PM MDT
* AT 859 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED 16 MILES EAST OF KIOWA...OR 27 MILES WEST OF
LIMON...MOVING NORTHEAST AT 10 MPH. ANOTHER SEVERE STORM WAS
LOCATED 4 MILES SOUTH OF ELBERT...MOVING NORTH AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA AND
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 3914 10466 3957 10428 3956 10393 3913 10425
3912 10466
TIME...MOT...LOC 0259Z 207DEG 8KT 3942 10416
WIND...HAIL <50MPH 1.25IN
$$
BARJENBRUCH1 follow-up statement
419
WWUS55 KBOU 130337
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
937 PM MDT TUE JUL 12 2011
COC039-130400-
/O.CON.KBOU.SV.W.0141.000000T0000Z-110713T0400Z/
ELBERT CO-
937 PM MDT TUE JUL 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHWESTERN ELBERT COUNTY...
AT 905 PM MDT...A TRAINED WEATHER SPOTTER REPORTED 1 INCH DIAMETER
HAIL AND 50 MPH WIND GUSTS 4 MILES EAST SOUTHEAST OF ELBERT. THIS
STORM WAS MOVING NORTHEAST AT 20 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KIOWA AND ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 3914 10466 3957 10428 3956 10393 3913 10425
3912 10466
TIME...MOT...LOC 0333Z 220DEG 15KT 3927 10437
WIND...HAIL <50MPH 1.00IN
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:19 PM MDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jul 12, 3:19 PM MDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 319 PM MDT TUE JUL 12 2011 .SHORT TERM...SOUTHWEST FLOW ALOFT CONTINUES TO PUMP MONSOONAL MOISTURE OVER THE STATE TODAY. A SHORT WAVE OVER EASTERN ARIZONA AND WESTERN NEW MEXICO WILL ROTATE NORTHEAST OVER THE STATE TONIGHT. AIRMASS QUITE MOIST WITH PRECIPITABLE WATER VALUES OF 1.2 TO 1.6 INCHES WHICH IS TWO STANDARD DEVIATIONS ABOVE NORMAL. DEW POINTS WILL RANGE FROM THE UPPER 50S TO LOWER 60S. CAPES THIS EVENING WILL BE UP TO 1500 J/KG. LIFT FROM THE APPROACHING WAVE COMBINED WITH THE MOISTURE AND INSTABILITY WILL PRODUCE NUMEROUS THUNDERSTORMS THIS EVENING. BECAUSE OF THE AMPLE MOISTURE...VERY HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE. AN EASTERLY UPSLOPE WIND AT THE SURFACE ALONG WITH SOUTH-SOUTHWEST WINDS ALOFT WILL PRODUCE FAVORABLE SHEAR FOR REGENERATION OF CELLS OR THE SAME AREA. THUNDERSTORMS WILL FIRE OVER THE HIGHER TERRAIN THIS AFTERNOON AND SLOWLY SPREAD EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS. A CAP OVER THE EASTERN PLAINS WILL SQUASH MOST CONVECTION UNTIL THIS EVENING. THE AIRMASS DRIES BUT REMAINS MOIST WEDNESDAY WITH PRECIPITABLE WATER VALUES OF 0.9 TO 1.3 INCHES. CAPES WILL CLIMB TO 1500-2000 J/KG WEDNESDAY AFTERNOON. WILL NOT HAVE THE SUPPORT OF A SHORT WAVE PASSING OVER THE AREA LIKE TODAY. THIS WILL LIKELY KEEP THE AMOUNT OF CONVECTION SCATTERED. BECAUSE OF THE MOIST AIRMASS...THE THREAT FOR HEAVY RAIN CONTINUES. .LONG TERM...FOR WEDNESDAY NIGHT...SCATTERED CONVECTION TO CONTINUE ACROSS AREA DURING THE EVENING. NOT MUCH IN THE WAY OF ANY QG ASCENT TO KEEP STORMS GOING BEYOND MIDNIGHT...SO WILL END PRECIPITATION CHANCES BY 06Z. CROSS SECTIONS STILL SHOW DECENT LAPSE RATES FOR A CHANCE OF THUNDER. PRECIPITABLE WATER VALUES LOWER SLIGHTY TO AROUND AN INCH...ENOUGH FOR SOME STORMS TO PRODUCE BRIEF HEAVY RAIN. FOR THURSDAY AND FRIDAY...LITTLE CHANGE IN THE OVERALL PATTERN AS MODELS SHOW RIDGE CENTERED OVER TEXAS. PERSISTANT MOISTURE FLOW TO CONTINUE OVER AREA... WITH PRECIPITABLE WATER VALUES HOVERING AROUND AN INCH. MODELS INDICATING MOST OF THE QPF ACROSS MOUNTAINS AND FOOTHILLS EACH AFTERNOON AND EVENING...LESS ACROSS PLAINS. CAN'T FIND MUCH IN THE WAY OF ANY DYNAMICS TO PROVIDE FOCUS FOR HIGHER POPS...SO WILL CONTINUE THE CHANCE POPS FOR THE MOUNTAINS...FOOTHILLS AND ADJACENT PLAINS...WITH LOWER POPS FURTHER EAST. MODELS SHOW CENTER OF RIDGE SLIDING NORTHEAST INTO KANSAS AND MISSOURI ON SATURDAY...REMAINING IN THAT VICINITY THROUGH TUESDAY. THIS WILL KEEP COLORADO UNDER SOUTHWEST FLOW ALOFT. THE MODELS ARE ALSO PERSISTANT IN BRINGING MOISTURE ACROSS THE AREA...SO WILL KEEP THE CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS GOING EACH DAY...MAINLY MOUNTAINS AND FOOTHILLS. OVERALL TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION...THUNDERSTORMS WILL SPREAD EAST OF THE HIGH COUNTRY LATE THIS AFTERNOON AND EVENING. A CAP OVER THE PLAINS...PLUS A MORE NORTHERLY STORM MOVEMENT WILL DELAY CONVECTION A COUPLE HOURS COMPARED TO PREVIOUS AFTERNOONS. EXPECT THE BEST CHANCE FOR STORMS TO OCCUR 23-03Z. STORMS MAY LINGER AS LATE AS 06Z. STORMS WILL BE RATHER SLOW MOVING SO COULD SEE MVFR CONDITIONS DUE TO HEAVY RAINFALL AT TIMES. SMALL HAIL AND GUSTY OUTFLOW WINDS TO 40 KNOTS WILL ALSO BE POSSIBLE WITH THE STORMS. WITH ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS...COULD SEE ANOTHER ROUND STRATUS DEVELOP AFTER MIDNIGHT WITH SOME FOG INTO WEDNESDAY MORNING. && .HYDROLOGY...FLASH FLOOD THREAT WILL BE ELEVATED THIS AFTERNOON AND EVENING AS POTENTIAL FOR HEAVY RAINFALL WILL INCREASE EAST OF THE DIVIDE AND ALONG THE FRONT RANGE. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES POSSIBLE IF THUNDERSTORM CELLS TRAIN ACROSS THE SAME AREAS. SIGNIFICANT MOUNTAIN SNOWMELT RUNOFF CONTINUES ABOVE 12000 FEET. SEVERAL STREAMS CONTINUE TO RUN NEAR TO ABOVE BANKFULL IN THE HIGH COUNTRY. STREAM LEVELS ARE GENERALLY EXPECTED TO SLOWLY DECREASE OVER THE NEXT SEVERAL DAYS BUT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BRING RAPID RISES TO ALREADY SWOLLEN STREAMS. THUNDERSTORM COVERAGE WILL DECREASE WEDNESDAY AND THURSDAY WITH LESS RAINFALL EXPECTED. HOWEVER ISOLATED HEAVY RAIN WILL REMAIN POSSIBLE WEDNESDAY. FLOOD ADVISORIES... THE COLORADO RIVER IN GRAND COUNTY THROUGH THURSDAY EVENING. THE ST. LOIUS CREEK IN EASTERN GRAND COUNTY THROUGH WEDNESDAY EVENING. BIG THOMPSON RIVER THROUGH ESTES PARK IN LARIMER COUNTY THROUGH FRIDAY AFTERNOON. BLUE RIVER IN SUMMIT COUNTY THROUGH THURSDAY EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH 6 AM MDT WEDNESDAY FOR COZ042-044>046-048>051. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ035-036- 038>041-043. FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ033-034. && SHORT TERM...MEIER LONG TERM....D-L AVIATION...MEIER
Hazardous weather outlook, Jul 12, 10:21 AM MDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1021 AM MDT TUE JUL 12 2011 COZ030>051-131200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1021 AM MDT TUE JUL 12 2011 ...FLASH FLOOD WATCH FOR THE MOUNTAINS...FOOTHILLS AND FRONT RANGE URBAN CORRIDOR THIS AFTERNOON AND EVENING... ...FLASH FLOOD WATCH FOR THE NORTHEAST PLAINS OF COLORADO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON. THE STORMS WILL SPREAD EAST ACROSS THE URBAN CORRIDOR AND EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES IN THE MOUNTAINS AND FOOTHILLS WITH LOCALLY UP TO 3 INCHES IN A FEW SPOTS. OVER THE FRONT RANGE URBAN CORRIDOR AND NORTHEAST PLAINS...RAINFALL AMOUNTS OF UP TO 2 INCHES WILL BE POSSIBLE WITH LOCALLY UP TO 4 INCHES IN A FEW AREAS. WITH RIVERS AND STREAMS ALREADY RUNNING HIGH DUE TO PREVIOUS SNOWMELT...HEAVY RAINS COULD QUICKLY LEAD TO FLASH FLOODING IN THE MOUNTAINS AND FOOTHILLS AND IN THE FOUR MILE BURN AREA OF BOULDER COUNTY. ROCK AND MUDSLIDES WILL ALSO BE POSSIBLE IN THE MOUNTAINS AND FOOTHILLS. AT LOWER ELEVATIONS...ADDITIONAL HEAVY RAINS ON TOP OF SATURATED SOILS FROM PREVIOUS RAINFALL THE PAST WEEK COULD QUICKLY LEAD TO FLASH FLOODING AS WELL. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER NORTHEAST COLORADO WITH HAIL TO ONE INCH IN DIAMETER AND WINDS GUSTS TO 60 MPH. IN ADDITION...A BRIEF TORNADO COULD ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH THE PERIOD. TEMPERATURES WILL HOVER AROUND SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT RAINFALL REPORTS WILL BE APPRECIATED DUE TO THE POTENTIAL FOR VERY HEAVY RAIN. MEIER/D-L
In the hours before
Local storm report, Jul 12, 7:00 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 14 W AGATE 39.45N 104.21W
07/12/2011 M1.75 INCH ELBERT CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jul 12, 7:43 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
743 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM FUNNEL CLOUD 13 ENE KIOWA 39.40N 104.24W
07/12/2011 ELBERT CO TRAINED SPOTTER
0724 PM TORNADO 10 SW AGATE 39.37N 104.08W
07/12/2011 ELBERT CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jul 12, 7:45 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
745 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM FUNNEL CLOUD 13 ENE KIOWA 39.40N 104.24W
07/12/2011 ELBERT CO TRAINED SPOTTER
0724 PM TORNADO 10 SW AGATE 39.37N 104.08W
07/12/2011 ELBERT CO TRAINED SPOTTER
0652 PM HAIL 14 W AGATE 39.45N 104.21W
07/12/2011 M1.75 INCH ELBERT CO TRAINED SPOTTER
0441 PM HAIL 3 W KIOWA 39.34N 104.52W
07/12/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
0432 PM HAIL 5 SE ELIZABETH 39.31N 104.53W
07/12/2011 M1.25 INCH ELBERT CO TRAINED SPOTTER
0423 PM HAIL 5 SE ELIZABETH 39.31N 104.53W
07/12/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jul 12, 8:22 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO ELIZABETH 39.36N 104.60W
07/12/2011 ELBERT CO FIRE DEPT/RESCUE
&&
BLOUISLocal storm report, Jul 12, 8:45 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
845 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL ELBERT 39.22N 104.53W
07/12/2011 M1.75 INCH ELBERT CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jul 12, 9:00 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO FONDIS 39.22N 104.45W
07/12/2011 ELBERT CO FIRE DEPT/RESCUE
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:34 PM MDT | Flash Flood Warning | BOU | Arapahoe, Elbert | 2 hr |
| Jul 12, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 51 min |
| Jul 12, 7:03 PM MDT | Tornado Warning | BOU | Elbert | 42 min |
| Jul 12, 7:19 PM MDT | Flash Flood Warning | BOU | Arapahoe, Elbert | 91 min |
| Jul 12, 7:23 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 52 min |
| Jul 12, 7:27 PM MDT | Tornado Warning | BOU | Elbert | 48 min |
| Jul 12, 7:34 PM MDT | Tornado Warning | BOU | Weld | 41 min |
| Jul 12, 7:45 PM MDT | Tornado Warning | BOU | Elbert | 45 min |
| Jul 12, 7:48 PM MDT | Areal Flood Advisory | BOU | Weld | 87 min |
| Jul 12, 8:05 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 40 min |
| Jul 12, 8:17 PM MDT | Tornado Warning | BOU | Elbert | 43 min |
| Jul 12, 8:21 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jul 12, 8:33 PM MDT | Flash Flood Warning | BOU | Arapahoe, Elbert | 3 hr |
| Jul 12, 8:44 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| Jul 12, 9:04 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 56 min |
| Jul 12, 9:10 PM MDT | Tornado Warning | BOU | Weld | 34 min |
| Jul 12, 9:15 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 90 min |
| Jul 12, 9:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 44 min |
| Jul 12, 9:40 PM MDT | Areal Flood Advisory | BOU | Boulder | 95 min |
| Jul 12, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 61 min |
| Jul 12, 10:35 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 115 min |
| Jul 12, 10:48 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Jul 12, 10:54 PM MDT | Flash Flood Warning | BOU | Larimer | 2 hr |
| Jul 12, 11:19 PM MDT | Areal Flood Warning | BOU | Arapahoe, Elbert | 6 hr |
| Jul 13, 12:04 AM MDT | River Flood Advisory | BOU | Adams | 10 hr |
| Jul 13, 12:16 AM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Jul 13, 12:32 AM MDT | River Flood Advisory | BOU | Weld | 47 hr |
| Jul 13, 12:37 AM MDT | Areal Flood Advisory | BOU | Weld | 83 min |
| Jul 13, 1:11 AM MDT | Areal Flood Advisory | BOU | Logan | 94 min |
| Jul 13, 2:01 PM MDT | Special Weather Statement | BOU | Elbert | 29 min |
| Jul 13, 2:22 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 38 min |
| Jul 13, 2:42 PM MDT | Areal Flood Advisory | BOU | Elbert | 93 min |
| Jul 13, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 38 min |
| Jul 13, 3:52 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 38 min |
| Jul 13, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 16 min |
| Jul 13, 5:08 PM MDT | Special Weather Statement | BOU | Jefferson | 52 min |
| Jul 13, 5:53 PM MDT | Areal Flood Advisory | BOU | Boulder | 82 min |
| Jul 13, 5:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Douglas, Jefferson | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.